# SDR CA020515003

- Difficulty date: May 6, 2002
- Submitted: May 24, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,811 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Broken
- Location: Cylinder
- Component: Engine, Cont, IO520F
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DEVELOPED A KNOCK ON RETURN FLIGHT IN CRUISE.  REELED LOWER SPARK PLUG ON NR 6 CYLINDER BROKEN FLUSH WITH THE OUTSIDE OF THE CYLINDER. REMAINDER OF SPARK PLUG WAS FOUND HANGING ON THE LEAD. SPARK PLUG WAS REPLACED.
